Designs, Codes and Cryptography

, Volume 51, Issue 1, pp 33–43

Remarks on a cyclotomic sequence

Article

DOI: 10.1007/s10623-008-9241-3

Cite this article as:
Meidl, W. Des. Codes Cryptogr. (2009) 51: 33. doi:10.1007/s10623-008-9241-3

Abstract

We analyse a binary cyclotomic sequence constructed via generalized cyclotomic classes by Bai et al. (IEEE Trans Inforem Theory 51: 1849–1853, 2005). First we determine the linear complexity of a natural generalization of this binary sequence to arbitrary prime fields. Secondly we consider k-error linear complexity and autocorrelation of these sequences and point out certain drawbacks of this construction. The results show that the parameters for the sequence construction must be carefully chosen in view of the respective application.

Keywords

Cyclotomic sequenceLinear complexityAutocorrelationGeneralized cyclotomic classesStream cipher

Mathematics Subject Classifications (2000)

94A5594A6011B50

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  1. 1.Sabancı University, MDBF, OrhanlıTuzla, IstanbulTurkey